Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Integral transforms of weak type between rearrangement invariant spaces

Author: Mario Milman
Journal: Bull. Amer. Math. Soc. 81 (1975), 761-762
MSC (1970): Primary 44A05, 46E30, 46E35
MathSciNet review: 0385539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. A. J. Luxemburg, Rearrangement-invariant Banach function spaces, Queen's Papers in Pure and Appl. Math., no. 10, Queen's University, Kingston, Ont., 1967, pp. 83-144.
  • 2. M. Milman, Convolution operators and $Łambda \sb{\alpha }(L \sb {\rho})$ spaces (preprint).
  • 3. Richard O’Neil, Integral transforms and tensor products on Orlicz spaces and 𝐿(𝑝,𝑞) spaces, J. Analyse Math. 21 (1968), 1–276. MR 0626853 (58 #30125)
  • 4. R. Sharpley, Spaces $Łambda \sb{\alpha }(X)$ and interpolation, J. Functional Analysis 11 (1972), 479-513.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A05, 46E30, 46E35

Retrieve articles in all journals with MSC (1970): 44A05, 46E30, 46E35

Additional Information

PII: S 0002-9904(1975)13865-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia